IMG-20150802-WA0008

Ardak Kashkynbayev, PhD


Department: Mathematics
Position: Assistant Professor
Degree:
Office: 7.232
Email: ardak.kashkynbayev@nu.edu.kz
Phone: +7 (7172) 694692

Dr. Kashkynbayev joined Nazarbayev University as an Assistant Professor in May 2017. He received his PhD from the Department of Mathematics, Middle East Technical University in 2016. He obtained his undergraduate degree from the same university in 2010. His research fields include ordinary differential equations, impulsive differential equations, delay differential equations, differential equations with a piecewise constant argument of generalized type, bifurcation, chaos, nonautonomous dynamical systems and mathematical neuroscience.

 

SELECTED PUBLICATIONS

M.U.  Akhmet, A. Kashkynbayev, Bifurcation in Autonomous and Nonautonomous Differential Equations with Discontinuities, Nonlinear Physical Science Series, Springer & HEP, Singapore, 2017.
M.U.  Akhmet, M.O. Fen, A. Kashkynbayev, Persistence of Li-Yorke chaos in systems with relay, Electron. J. Qual. Theory Differ. Equ. 2017, No. 72, 1-18. 
M.U.  Akhmet, A. Kashkynbayev, Nonautonomous bifurcations in non-linear impulsive systems, Differential Equations and Dynamical Systems, (accepted) DOI: 10.1007/s12591-016-0309-7.
M.U.  Akhmet, A. Kashkynbayev, Finite-time nonautonomous bifurcation in impulsive systems, Electronic Journal of Qualitative Theory of Differential Equations, Proceedings of 10th Colloquium on the Qualitative Theory of Differential Equations, 1 (2016) 1–13.
M.U.  Akhmet, A. Kashkynbayev, Non-autonomous bifurcation in impulsive systems, Electronic Journal of Qualitative Theory of Differential Equations, (2013) 74, 1–23.
M.U.  Akhmet, A. Kashkynbayev, , Nonautonomous transcritical and pitchfork bifurcations in impulsive systems, Miskolc Mathematical Notes, (2013)  14, 737–748.